# SDR 96ZZZX5314

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129TW
- Make and model: Boeing 747128
- Aircraft serial: 21141
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: C0294660
- Condition: Shorted
- Location: Cabin Seat
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

LGW - FLT 720 - DURING LANDING, SPARKS EMITTED FROM UNDER SEAT 31-7.  USED HALON EXTINGUISHER.  FOUND SEAT ELECRONIC UNIT CABLE SHORTED UNDER CHAIR LEG, MFG P/N C02946-60.  REPLACED SEAT ELECTRONIC UNIT CABLE AND ALL SEAT CONTROLS OPERATION CHECKED NORMAL.  CHECK C-2 - 6-22-96 - MZJ.  (X)
